RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Viro, Oleg Yanovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 25
Presentations: 9

Number of views:
This page:2990
Abstract pages:11878
Full texts:4834
References:632
Professor
Doctor of physico-mathematical sciences
E-mail: , , ,
Website: http://eimi.imi.ras.ru/ru/perso/viro.php

http://www.mathnet.ru/eng/person11170
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/178755

Publications in Math-Net.Ru
2011
1. O. Ya. Viro, “On basic concepts of tropical geometry”, Tr. Mat. Inst. Steklova, 273 (2011),  271–303  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 273 (2011), 252–282  isi
2006
2. O. Ya. Viro, “Quantum relatives of the Alexander polynomial”, Algebra i Analiz, 18:3 (2006),  63–157  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 18:3 (2007), 391–457
3. O. Ya. Viro, “Whitney number of closed real algebraic affine curve of type I”, Mosc. Math. J., 6:1 (2006),  211–217  mathnet  mathscinet  zmath  isi
2001
4. O. Ya. Viro, S. Yu. Orevkov, “Congruence mod 8 for real algebraic curves of degree 9”, Uspekhi Mat. Nauk, 56:4(340) (2001),  137–138  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:4 (2001), 770–771  isi  scopus
1992
5. O. Ya. Viro, V. I. Zvonilov, “An inequality for the number of nonempty ovals of a curve of odd degree”, Algebra i Analiz, 4:3 (1992),  159–170  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:3 (1993), 539–548
1989
6. O. Ya. Viro, “Real plane algebraic curves: constructions with controlled topology”, Algebra i Analiz, 1:5 (1989),  1–73  mathnet  mathscinet  zmath; Leningrad Math. J., 1:5 (1990), 1059–1134
7. O. Ya. Viro, Yu. V. Drobotukhina, “Configurations of skew-lines”, Algebra i Analiz, 1:4 (1989),  222–246  mathnet  mathscinet  zmath; Leningrad Math. J., 1:4 (1990), 1027–1050
8. O. Ya. Viro, “Compact four-dimensional exotica with small homology”, Algebra i Analiz, 1:4 (1989),  67–77  mathnet  mathscinet  zmath; Leningrad Math. J., 1:4 (1990), 871–880
1988
9. O. Ya. Viro, D. B. Fuchs, “Homology and cohomology”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 24 (1988),  123–239  mathnet  mathscinet  zmath
10. O. Ya. Viro, D. B. Fuchs, “Introduction to homotopy theory”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 24 (1988),  6–121  mathnet  mathscinet  zmath
1986
11. O. Ya. Viro, “Progress in the topology of real algebraic varieties over the last six years”, Uspekhi Mat. Nauk, 41:3(249) (1986),  45–67  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 55–82  isi
1985
12. O. Ya. Viro, “Topological problems on lines and points of three-dimensional space”, Dokl. Akad. Nauk SSSR, 284:5 (1985),  1049–1052  mathnet  mathscinet  zmath
1984
13. O. Ya. Viro, “Signature of a branched covering”, Mat. Zametki, 36:4 (1984),  549–557  mathnet  mathscinet  zmath; Math. Notes, 36:4 (1984), 772–776  isi
1983
14. O. Ya. Viro, “Real plane curves of degrees 7 and 8: new prohibitions”, Izv. Akad. Nauk SSSR Ser. Mat., 47:5 (1983),  1135–1150  mathnet  mathscinet  zmath; Math. USSR-Izv., 23:2 (1984), 409–422
15. V. G. Turaev, O. Ya. Viro, “Intersection of loops in two-dimensional manifolds. II. Free loops”, Mat. Sb. (N.S.), 121(163):3(7) (1983),  359–369  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:2 (1984), 357–366
1980
16. O. Ya. Viro, “Curves of degree $7$, curves of degree $8$, and the Ragsdale conjecture”, Dokl. Akad. Nauk SSSR, 254:6 (1980),  1306–1310  mathnet  mathscinet  zmath
1979
17. O. Ya. Viro, “Construction of multicomponent real algebraic surfaces”, Dokl. Akad. Nauk SSSR, 248:2 (1979),  279–282  mathnet  mathscinet  zmath
18. O. Ya. Viro, “Construction of $M$-surfaces”, Funktsional. Anal. i Prilozhen., 13:3 (1979),  71–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:3 (1979), 212–213
1977
19. O. Ya. Viro, V. L. Kobel'skii, “The Volodin–Kuznecov–Fomenko conjecture on Heegaard diagrams is false”, Uspekhi Mat. Nauk, 32:5(197) (1977),  175–176  mathnet  mathscinet  zmath
1976
20. O. Ya. Viro, “Nonprojecting isotopies and knots with homeomorphic coverings”, Zap. Nauchn. Sem. LOMI, 66 (1976),  133–147  mathnet  mathscinet  zmath; J. Soviet Math., 12:1 (1979), 86–96
1975
21. O. Ya. Viro, “Positioning in codimension 2, and the boundary”, Uspekhi Mat. Nauk, 30:1(181) (1975),  231–232  mathnet  mathscinet  zmath
1973
22. O. Ya. Viro, “Branched coverings of manifolds with boundary and link invariants. I”, Izv. Akad. Nauk SSSR Ser. Mat., 37:6 (1973),  1241–1258  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:6 (1973), 1239–1256
23. O. Ya. Viro, “Local knotting of submanifolds”, Mat. Sb. (N.S.), 90(132):2 (1973),  173–183  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:2 (1973), 166–176
24. O. Ya. Viro, “Two-sheeted branched coverings of the three-dimensional sphere”, Zap. Nauchn. Sem. LOMI, 36 (1973),  6–39  mathnet  mathscinet  zmath
1972
25. O. Ya. Viro, “Linkings, two-sheeted branched coverings and braids”, Mat. Sb. (N.S.), 87(129):2 (1972),  216–228  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:2 (1972), 223–236

2010
26. A. M. Vershik, O. Ya. Viro, V. N. Isakov, G. A. Leonov, M. J. Pratussevitch, V. P. Havin, N. A. Shirokov, “Odinets Vladimir Petrovich (on his 65th birthday)”, Vladikavkaz. Mat. Zh., 12:4 (2010),  79–81  mathnet
2000
27. O. Ya. Viro, N. Yu. Netsvetaev, “The editors' foreword”, Zap. Nauchn. Sem. POMI, 267 (2000),  7–8  mathnet
1992
28. V. I. Arnol'd, A. M. Vershik, O. Ya. Viro, A. B. Korchagin, E. A. Leontovich-Andronova, S. P. Novikov, O. A. Oleinik, G. M. Polotovsky, G. A. Utkin, E. I. Shustin, “Dmitrii Andreevich Gudkov (obituary)”, Uspekhi Mat. Nauk, 47:6(288) (1992),  195–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:6 (1992), 193–197  isi
1990
29. O. Ya. Viro, V. M. Kharlamov, “V. A. Rokhlin's work in topology”, Algebra i Analiz, 2:2 (1990),  242–248  mathnet  mathscinet  zmath; Leningrad Math. J., 2:2 (1991), 433–438
1989
30. V. I. Arnol'd, O. Ya. Viro, E. A. Leontovich-Andronova, V. V. Nikulin, S. P. Novikov, O. A. Oleinik, G. M. Polotovsky, V. M. Kharlamov, “Dmitrii Andreevich Gudkov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 44:1(265) (1989),  223–225  mathnet  mathscinet; Russian Math. Surveys, 44:1 (1989), 271–273  isi
1986
31. V. I. Arnol'd, A. M. Vershik, O. Ya. Viro, A. N. Kolmogorov, S. P. Novikov, Ya. G. Sinai, D. B. Fuchs, “Vladimir Abramovich Rokhlin (obituary)”, Uspekhi Mat. Nauk, 41:3(249) (1986),  159–163  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 189–195  isi
1981
32. O. Ya. Viro, “Поправки к статье "Кривые степени $7$, кривые степени $8$ и гипотеза Рэгсдейл”, Dokl. Akad. Nauk SSSR, 258:1 (1981),  10  mathnet

Presentations in Math-Net.Ru
1. The space that produces the Khovanov homology
O. Ya. Viro
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
May 31, 2012 14:00
2. Tropical geometry and hyperfields
O. Viro
Mathematics - XXI century. PDMI 70th anniversary
September 15, 2010 10:00   
3. Relative Khovanov homology
O. Ya. Viro
The International Conference "Contemporary Mathematics"
June 11, 2009 10:20   
4. The 16th Hilbert problem, a story of mystery, mistakes and solution
O. Ya. Viro
International conference "Analysis and Singularities" dedicated to 70th anniversary of Vladimir Igorevich Arnold
August 22, 2007 10:05   
5. Tropics and subtropics of algebraic geometry
O. Ya. Viro
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
April 12, 2007
6. Tropical geometries
O. Ya. Viro
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
December 30, 2002
7. The Alexander polynomial, its quantum analoques and 4-manifolds
O. Ya. Viro
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
December 18, 1997
8. Invariants of finite degree as degrees of mapping
O. Ya. Viro
Meetings of the St. Petersburg Mathematical Society
September 24, 1996
9. Finite order invariants for real algebraic varieties
O. Ya. Viro
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
September 9, 1996

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019